MAUDE Adverse Event Report: Atrium Medical Corporation ADVANTA SLIDER GDS; Prosthesis, Vascular Graft, Of 6mm And Greater Diameter

Atrium Medical Corporation ADVANTA SLIDER GDS; Prosthesis, Vascular Graft, Of 6mm And Greater Diameter
Model Number 22222
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Codes Obstruction/Occlusion (2422); Limb Pain (4836)
Date of Event 04/02/2024
Type of Reportable Event Serious Injury

Brand Name
ADVANTA SLIDER GDS
Common Device Name
Prosthesis, Vascular Graft, Of 6mm And Greater Diameter
Manufacturer (Section D)
Atrium Medical Corporation
40 continental blvd
merrimack NH
Manufacturer (Section G)
Atrium Medical Corporation
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key50745771
Report Number3011175548-2026-000011
Device Sequence Number21372274
Product Code DSY
UDI-Device Identifier00650862222227
UDI-Public(01)00650862222227
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K992960
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number22222
Device Catalogue Number22222
Device Lot Number442055
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date09/12/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale